# SDR RAIA00712025

- Difficulty date: December 19, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 22,602 hours, 19,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5587 - STL - GALLEY EMERGENCY LIGHT INOP.  MAINTENANCE RECYCLED CONNECTOR TO LIGHT, OPS CHECK GOOD.
